About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 503198, 8 pages
http://dx.doi.org/10.1155/2013/503198
Research Article

Implicit Ishikawa Approximation Methods for Nonexpansive Semigroups in CAT(0) Spaces

1Southwest Petroleum University, Chengdu 610500, China
2State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Chengdu 610500, China
3China Petroleum Engineering and Construct Corporation, Beijing 100120, China
4Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
5School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China

Received 29 November 2012; Accepted 12 June 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 Zhi-bin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. C. Lim, “A fixed point theorem for families on nonexpansive mappings,” Pacific Journal of Mathematics, vol. 53, pp. 487–493, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, vol. 319, Springer, New York, NY, USA, 1999. View at MathSciNet
  4. W. A. Kirk, “A fixed point theorems in CAT(0) spaces and R-trees,” Fixed Point Theory and Applications, vol. 2004, no. 4, pp. 309–316, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. Ćirić, “Common fixed point theorems for a family of non-self mappings in convex metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1662–1669, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. J. Cho, L. Ćirić, and S.-H. Wang, “Convergence theorems for nonexpansive semigroups in CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6050–6059, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Dhompongsa, A. Kaewkhao, and B. Panyanak, “Lim's theorems for multivalued mappings in CAT(0) spaces,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 478–487, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Dhompongsa, W. A. Kirk, and B. Sims, “Fixed points of uniformly Lipschitzian mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 4, pp. 762–772, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Dhompongsa, W. A. Kirk, and B. Panyanak, “Nonexpansive set-valued mappings in metric and Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 35–45, 2007. View at Zentralblatt MATH · View at MathSciNet
  10. S. Dhompongsa and B. Panyanak, “On Δ-convergence theorems in CAT(0) spaces,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2572–2579, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. R. Khan, M. A. Khamsi, and H. Fukhar-ud-din, “Strong convergence of a general iteration scheme in CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 783–791, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. A. Kirk and B. Panyanak, “A concept of convergence in geodesic spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3689–3696, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. Laowang and B. Panyanak, “Strong and Δ convergence theorems for multivalued mappings in CAT(0) spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 730132, 16 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Laowang and B. Panyanak, “Approximating fixed points of nonexpansive nonself mappings in CAT(0) spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 367274, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Leustean, “A quadratic rate of asymptotic regularity for CAT(0)-spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 386–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Nanjaras, B. Panyanak, and W. Phuengrattana, “Fixed point theorems and convergence theorems for Suzuki-generalized nonexpansive mappings in CAT(0) spaces,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 25–31, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Saejung, “Halpern's iteration in CAT(0) spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 471781, 13 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  18. A. Razani and H. Salahifard, “Invariant approximation for CAT(0) spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2421–2425, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. V. Thong, “An implicit iteration process for nonexpansive semigroups,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6116–6120, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. E. Chidume and N. Shahzad, “Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 1149–1156, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X.-S. Li, N.-J. Huang, and J. K. Kim, “General viscosity approximation methods for common fixed points of nonexpansive semigroups in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 783502, 12 pages, 2011. View at Zentralblatt MATH · View at MathSciNet
  22. X. Qin and S. Y. Cho, “Implicit iterative algorithms for treating strongly continuous semigroups of Lipschitz pseudocontractions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1252–1255, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. Buong, “Hybrid Ishikawa iterative methods for a nonexpansive semigroup in Hilbert space,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2546–2554, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. T. C. Lim, “Remarks on some fixed point theorems,” Proceedings of the American Mathematical Society, vol. 60, pp. 179–182, 1976. View at MathSciNet
  27. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, Article ID 685918, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. DeMarr, “Common fixed points for commuting contraction mappings,” Pacific Journal of Mathematics, vol. 13, pp. 1139–1141, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet